RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 7, Pages 1043–1053 (Mi zvmmf2693)  

This article is cited in 2 scientific papers (total in 2 papers)

The investigation of the Lyapunov spectrum of the Kuramoto–Tsuzuki equation

G. G. Malinetskii, G. Z. Tsertsvadze

Moscow, Tbilisi

Full text: PDF file (1238 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:7, 919–927

Bibliographic databases:

Document Type: Article
UDC: 517.958
MSC: Primary 35K57; Secondary 65Z05, 35-99, 34D08
Received: 29.05.1992

Citation: G. G. Malinetskii, G. Z. Tsertsvadze, “The investigation of the Lyapunov spectrum of the Kuramoto–Tsuzuki equation”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993), 1043–1053; Comput. Math. Math. Phys., 33:7 (1993), 919–927

Citation in format AMSBIB
\Bibitem{MalTse93}
\by G.~G.~Malinetskii, G.~Z.~Tsertsvadze
\paper The investigation of the Lyapunov spectrum of the Kuramoto--Tsuzuki equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 7
\pages 1043--1053
\mathnet{http://mi.mathnet.ru/zvmmf2693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1231788}
\zmath{https://zbmath.org/?q=an:0799.35120}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 7
\pages 919--927
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MK17400006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2693
  • http://mi.mathnet.ru/eng/zvmmf/v33/i7/p1043

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Malinetskiǐ, A. V. Potapov, G. Z. Tsvertsvadze, “Some qualitative features of diffusion-induced chaos”, Comput. Math. Math. Phys., 34:4 (1994), 471–478  mathnet  mathscinet  zmath  isi
    2. V. F. Daǐludenko, A. M. Krot, “Calculation of the minimal embedding dimension of a chaotic attractor on the basis of local topological analysis of phase trajectories”, Comput. Math. Math. Phys., 37:3 (1997), 311–319  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:327
    Full text:127
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019